MathSciNet Relay Station
MathSciNet bibliographic data
MR1771660 60J65 (60H10)
Bass, Richard F.; Hsu, Elton P. Pathwise uniqueness for reflecting Brownian motion in Euclidean domains. Probab. Theory Related Fields 117 (2000), no. 2, 183–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement